# SDR Y2PA20120422019

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N934US
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Aircraft time: 54,024 hours, 42,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 57761
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY EXIT SIGN ON RT SIDE NEAR TAILCONE INOPERATIVE.  MX R & R THE BATTERY IN THE POWER SUPPLY.  SYSTEM OPS CHECKED GOOD IAW MM 33-53-0.
